# SDR CALA2014021090351

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 90,144 hours, 14,288 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM 246 FWD FACE STIFFENER CRACKED LBL 11 BS 246.  CRACKED STIFFENER R & R IAW B767-300 SRM51-40-02 & B767-300 SRM 53-10-51 REPAIR 3.
